MathSciNet Relay Station
MathSciNet bibliographic data
MR1007515 42B30
Uchiyama, Akihito On the characterization of $H\sp p({\bf R}\sp n)$ in terms of Fourier multipliers. Proc. Amer. Math. Soc. 109 (1990), no. 1, 117–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement